کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1155886 958780 2012 23 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
2D backward stochastic Navier–Stokes equations with nonlinear forcing
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات (عمومی)
پیش نمایش صفحه اول مقاله
2D backward stochastic Navier–Stokes equations with nonlinear forcing
چکیده انگلیسی

The paper is concerned with the existence and uniqueness of a strong solution to a two-dimensional backward stochastic Navier–Stokes equation with nonlinear forcing, driven by a Brownian motion. We use the spectral approximation and the truncation and variational techniques. The methodology features an interactive analysis on the basis of the regularity of the deterministic Navier–Stokes dynamics and the stochastic properties of the Itô-type diffusion processes.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Stochastic Processes and their Applications - Volume 122, Issue 1, January 2012, Pages 334–356
نویسندگان
, , ,